Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the stabilization of linear systems


Author: C. E. Langenhop
Journal: Proc. Amer. Math. Soc. 15 (1964), 735-742
MSC: Primary 93.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0168408-8
MathSciNet review: 0168408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmacher, The theory of matrices. Vol. 1, AMS Chelsea Publishing, Providence, RI, 1998. Translated from the Russian by K. A. Hirsch; Reprint of the 1959 translation. MR 1657129
  • [2] R. E. Kalman, Y. C. Ho, and K. S. Narendra, Controllability of linear dynamical systems, Contributions to Differential Equations 1 (1963), 189–213. MR 0155070
  • [3] V. M. Romanenko, On a stabilization problem, Dopovidi Akad. Nauk Ukraïn. RSR 1962 (1962), 863–867 (Ukrainian, with Russian and English summaries). MR 0142865

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 93.20

Retrieve articles in all journals with MSC: 93.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168408-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society